Blank
Avatar universal
plan b
Hi, I have a question about plan b. It all started last week Wednesday my girlfriend and I had un-protected sex and I came inside her.. she got plan be that night at 330am took both pills and everything went alright after that. Early this morning she called me saying that, when she went to the bathroom she saw blood.. now I'm wondering is this her period again? Only 2 weeks after having it already cause of the plan b? Or is it what were both not hoping it is...?

Thanks, Greek 7
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Plan b can cause irregular cycles, but to know anything for sure you need to go to a clinic or hospital.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources